# SDR HALA2009120100556

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,413 hours, 17,306 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG START RT START FAILED TO OPEN.  (STARTER VALVE LIGHT ON BUT DID NOT GO OUT.) STARTED LT ENG OK.  RESTART RT ENG AFTER RECYCLING ISOLATION VALVE, OK.  OPS CHECK RT START VALVE IAW 80-11-00-705 GOOD.
